On set star-Lindelöf spaces





Menger, Covering, Star-Covering, star-Lindelöf, strongly star-Lindelöf, set star-Lindelöf, topological space


A space X is said to be set star-Lindelöf if for each nonempty subset A of X and each collection U of open sets in X such that A ⊆⋃U, there is a countable subset V of U such that A ⊆ St (⋃V,U). The class of set star-Lindelöf spaces lie between the class of Lindel öf spaces and the class of star-Lindelöf spaces. In this paper, we investigate the relationship between set star-Lindelöf spaces and other related spaces by providing some suitable examples and study the topological properties of set star-Lindelöf spaces.


Download data is not yet available.

Author Biography

Sumit Singh, University of Delhi

Department of Mathematics, Dyal Singh College


A. V. Arhangel'skii, An external disconnected bicompactum of weight c is inhomogeneous, Dokl. Akad. Nauk SSSR. 175 (1967), 751-754.

M. Bonanzinga and M. V. Matveev, Some covering properties for ψ-spaces, Mat. Vesnik. 61 (2009), 3-11.

M. Bonanzinga, Star Lindelöf and absolutely star-Lindelöf spaces, Quest. Answ. Gen. Topol. 16 (1998), 79-104.

M. Bonanzinga and F. Maesano, Some properties defined by relative versions of star-covering properties, Topology Appl. 306 (2022), Article no. 107923. https://doi.org/10.1016/j.topol.2021.107923

E. K. van Douwen, G. K. Reed, A. W. Roscoe and I. J. Tree, Star covering properties, Topology Appl. 39 (1991), 71-103. https://doi.org/10.1016/0166-8641(91)90077-Y

R. Engelking, General topology, PWN, Warszawa, 1977.

Lj. D. R. Kočinac and S. Konca, Set-Menger and related properties, Topology Appl. 275 (2020), Article no. 106996. https://doi.org/10.1016/j.topol.2019.106996

Lj. D. R. Kočinac, S. Konca and S. Singh, Set star-Menger and set strongly star-Menger spaces, Math. Slovaca 72 (2022), 185-196. https://doi.org/10.1515/ms-2022-0013

Lj. D. R. Kočinac and S. Singh, On the set version of selectively star-ccc spaces, J. Math. (2020) Article ID 9274503. https://doi.org/10.1155/2020/9274503

M. V. Matveev, A survey on star-covering properties, Topology Atlas, preprint No 330 1998.

S. Mrówka, On completely regular spaces, Fund. Math. 41 (1954), 105-106. https://doi.org/10.4064/fm-41-1-105-106

S. Singh, Set starcompact and related spaces, Afr. Mat. 32 (2021), 1389-1397. https://doi.org/10.1007/s13370-021-00906-5

S. Singh, Remarks on set-Menger and related properties, Topology Appl. 280 (2020), Article no. 107278. https://doi.org/10.1016/j.topol.2020.107278

S. Singh, On set-star-K-Hurewicz spaces, Bull. Belg. Math. Soc. Simon Stevin 28, no. 3 (2021), 361-372.

S. Singh, On set-star-K-Menger spaces, Publ. Math. Debrecen 100 (2022), 87-100. https://doi.org/10.5486/PMD.2022.9037

S. Singh, On set weak strongly star-Menger spaces, submitted.

S. Singh and Lj. D. R. Kočinac, Star versions of Hurewicz spaces, Hacet. J. Math. Stat. 50, no. 5 (2021), 1325-1333. https://doi.org/10.15672/hujms.819719

Y. K. Song, Remarks on neighborhood star-Lindelöf spaces, Filomat 27, no. 1 (2013), 149-155. https://doi.org/10.2298/FIL1301149S

Y. K. Song and W. F. Xuan, Remarks on new star-selection principles in topology, Topology Appl. 268 (2019), Paper no. 106921. https://doi.org/10.1016/j.topol.2019.106921

R. C. Walker, The stone-Čech compactification, Berlin, 1974. https://doi.org/10.1007/978-3-642-61935-9

W. F. Xuan and W. X. Shi, Notes on star Lindelöf spaces, Topology Appl. 204 (2016), 63-69. https://doi.org/10.1016/j.topol.2016.02.009




How to Cite

S. Singh, “On set star-Lindelöf spaces”, Appl. Gen. Topol., vol. 23, no. 2, pp. 315–323, Oct. 2022.



Regular Articles